# SDR DHL2002805050

- Difficulty date: July 31, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 8DJ324WAC1
- Part serial: W0269A
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE UNABLE TO DEVELOP THRUST ON TAKEOFF ABOVE 69 PERCENT.  REMOVED AND REPLACED NR 1 ENG N1 IND PER 77-12-1, OPS CHECK GOOD PER JRH CHAP 11.
